VOL. 35 · NO. 4 | December, 1964
 
VIEW ALL ABSTRACTS +
Index
Ann. Math. Statist. 35 (4), (December, 1964) DOI: 10.1214/aoms/1177700370
No abstract available
Front Matter
Ann. Math. Statist. 35 (4), (December, 1964)
No abstract available
Articles
L. Le. Cam
Ann. Math. Statist. 35 (4), 1419-1455, (December, 1964) DOI: 10.1214/aoms/1177700372
No abstract available
L. Brown
Ann. Math. Statist. 35 (4), 1456-1474, (December, 1964) DOI: 10.1214/aoms/1177700373
No abstract available
N. Giri, J. Kiefer
Ann. Math. Statist. 35 (4), 1475-1490, (December, 1964) DOI: 10.1214/aoms/1177700374
Jaroslav Hajek
Ann. Math. Statist. 35 (4), 1491-1523, (December, 1964) DOI: 10.1214/aoms/1177700375
Friedrich Gebhardt
Ann. Math. Statist. 35 (4), 1524-1536, (December, 1964) DOI: 10.1214/aoms/1177700376
Leon J. Gleser
Ann. Math. Statist. 35 (4), 1537-1544, (December, 1964) DOI: 10.1214/aoms/1177700377
No abstract available
R. R. Bahadur
Ann. Math. Statist. 35 (4), 1545-1552, (December, 1964) DOI: 10.1214/aoms/1177700378
P. G. Hoel, A. Levine
Ann. Math. Statist. 35 (4), 1553-1560, (December, 1964) DOI: 10.1214/aoms/1177700379
D. L. Hanson, L. H. Koopmans
Ann. Math. Statist. 35 (4), 1561-1570, (December, 1964) DOI: 10.1214/aoms/1177700380
Charles DeWitt Roberts
Ann. Math. Statist. 35 (4), 1571-1575, (December, 1964) DOI: 10.1214/aoms/1177700381
Jerome Klotz
Ann. Math. Statist. 35 (4), 1576-1582, (December, 1964) DOI: 10.1214/aoms/1177700382
John H. Park Jr.
Ann. Math. Statist. 35 (4), 1583-1593, (December, 1964) DOI: 10.1214/aoms/1177700383
No abstract available
Rupert G. Miller Jr.
Ann. Math. Statist. 35 (4), 1594-1605, (December, 1964) DOI: 10.1214/aoms/1177700384
No abstract available
Ester Samuel
Ann. Math. Statist. 35 (4), 1606-1621, (December, 1964) DOI: 10.1214/aoms/1177700385
Dennis V. Lindley
Ann. Math. Statist. 35 (4), 1622-1643, (December, 1964) DOI: 10.1214/aoms/1177700386
F. V. Atkinson, J. D. Church, B. Harris
Ann. Math. Statist. 35 (4), 1644-1655, (December, 1964) DOI: 10.1214/aoms/1177700387
No abstract available
B. R. Bhat
Ann. Math. Statist. 35 (4), 1656-1662, (December, 1964) DOI: 10.1214/aoms/1177700388
Eugene Dayhoff
Ann. Math. Statist. 35 (4), 1663-1672, (December, 1964) DOI: 10.1214/aoms/1177700389
Ignacy Kotlarski
Ann. Math. Statist. 35 (4), 1673-1684, (December, 1964) DOI: 10.1214/aoms/1177700390
No abstract available
I. G. Abrahamson
Ann. Math. Statist. 35 (4), 1685-1703, (December, 1964) DOI: 10.1214/aoms/1177700391
K. C. Sreedharan Pillai
Ann. Math. Statist. 35 (4), 1704-1712, (December, 1964) DOI: 10.1214/aoms/1177700392
J. R. Blum, Judah Rosenblatt
Ann. Math. Statist. 35 (4), 1713-1717, (December, 1964) DOI: 10.1214/aoms/1177700393
No abstract available
Meyer Dwass
Ann. Math. Statist. 35 (4), 1718-1725, (December, 1964) DOI: 10.1214/aoms/1177700394
No abstract available
John Lamperti
Ann. Math. Statist. 35 (4), 1726-1737, (December, 1964) DOI: 10.1214/aoms/1177700395
No abstract available
James R. McCord
Ann. Math. Statist. 35 (4), 1738-1745, (December, 1964) DOI: 10.1214/aoms/1177700396
No abstract available
Ronald Pyke, Ronald Schaufele
Ann. Math. Statist. 35 (4), 1746-1764, (December, 1964) DOI: 10.1214/aoms/1177700397
L. H. Koopmans
Ann. Math. Statist. 35 (4), 1765-1780, (December, 1964) DOI: 10.1214/aoms/1177700398
Richard Isaac
Ann. Math. Statist. 35 (4), 1781-1786, (December, 1964) DOI: 10.1214/aoms/1177700399
C. Villegas
Ann. Math. Statist. 35 (4), 1787-1796, (December, 1964) DOI: 10.1214/aoms/1177700400
William E. Pruitt
Ann. Math. Statist. 35 (4), 1797-1800, (December, 1964) DOI: 10.1214/aoms/1177700401
No abstract available
Notes
C. G. Khatri
Ann. Math. Statist. 35 (4), 1801-1806, (December, 1964) DOI: 10.1214/aoms/1177700402
No abstract available
C. G. Khatri
Ann. Math. Statist. 35 (4), 1807-1810, (December, 1964) DOI: 10.1214/aoms/1177700403
No abstract available
Dan Chazan
Ann. Math. Statist. 35 (4), 1811-1814, (December, 1964) DOI: 10.1214/aoms/1177700404
No abstract available
K. V. Mardia
Ann. Math. Statist. 35 (4), 1815-1818, (December, 1964) DOI: 10.1214/aoms/1177700405
No abstract available
Leo Breiman, Zivia S. Wurtele
Ann. Math. Statist. 35 (4), 1819-1822, (December, 1964) DOI: 10.1214/aoms/1177700406
No abstract available
Torbjorn Thedeen
Ann. Math. Statist. 35 (4), 1823-1824, (December, 1964) DOI: 10.1214/aoms/1177700407
No abstract available
C. F. Crouse
Ann. Math. Statist. 35 (4), 1825-1826, (December, 1964) DOI: 10.1214/aoms/1177700408
No abstract available
Articles
J. C. Mott-Smith
Ann. Math. Statist. 35 (4), 1827, (December, 1964) DOI: 10.1214/aoms/1177700409
No abstract available
Book Reviews
Leopold K. Schmetterer
Ann. Math. Statist. 35 (4), 1828-1831, (December, 1964) DOI: 10.1214/aoms/1177700410
No abstract available
Boris Gnedenko
Ann. Math. Statist. 35 (4), 1832-1833, (December, 1964) DOI: 10.1214/aoms/1177700411
No abstract available
News
Ann. Math. Statist. 35 (4), 1834-1852, (December, 1964) DOI: 10.1214/aoms/1177700412
No abstract available
Ann. Math. Statist. 35 (4), 1853-1880, (December, 1964) DOI: 10.1214/aoms/1177700413
No abstract available
Back Matter
Ann. Math. Statist. 35 (4), (December, 1964)
No abstract available
Back to Top